# SDR IXXA05SMN99S

- Difficulty date: June 27, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECT, LT WING, SKIN UPPER PART WITH 02 CRACKS 1", 1/2", XRS 74.000 S-9 - S10.  PERFORMED MAJOR REPAIR IAW DC-8 SRM 57-2-1 FIG 10, EO SEMAN NR 2005833 DATE 06-14-05. REMOVED DAMAGED AREA IAW DC-8 SRM 57-2-1 FIG 10 (SHEET 3). PERFORMED NDT INSPECT IAW DC-8 NDT SPM PART 06-10-01-001. NO CRACK, CORROSION FOUND. FAB`D REPAIR DOUBLER  (ALCLAD 7075 T6 0.125), (02 EA) FILLERS PLUG (ALCLAD 7075 T6 0.175) PART DOUBLER FROM 0.125 TO 0.080 OVER 4 LENGTH  (TYP BOTH ENDS) IAW DC-8 SRM 57-2-1 FIG 10 (SHEET 3). CLEANED, TREATED AND PRIMED AREA, REPAIR PARTS IAW DC-8 SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11 PG 9.  INSTALLED REPAIR PARTS IAW DC-8 SRM 57-2-1 FIG 10 (SHEET 3), DC-8
